# SDR SWAA990059

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 21061323427
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND FWD ENTRY DOOR SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE PER BOEING M/M.
